# SDR SWAA2022031447896

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL IS CRACKED. / REPLACED FORWARD UPPER SLIDER SEAL ON L/H HORIZONTAL STABILIZER IAW B737 AMM 51-31-31-000-801 AND 53-31-31-400-801. A02849
